Faculty Publications

Title

Direct product decomposition of alternative rings

Document Type

Article

Keywords

Alternative ring, Direct product, Hyper atom, Nilpotent element, Orthognal complete

Journal/Book/Conference Title

Proceedings of the American Mathematical Society

Volume

47

Issue

1

First Page

53

Last Page

60

Abstract

It is shown that any alternative ring A equipped with the relation ≤, defined by x < y if and only if xy = x, is isomorphic to a direct product of alternative division rings if and only if the relation < is a partial order on A such that A is hyperatomic and orthogonally complete. © 1975 American Mathematical Society.

Original Publication Date

1-1-1975

DOI of published version

10.1090/S0002-9939-1975-0354796-3

Share

COinS